# SDR RAIA990824

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 2731 · Elevator Tab Control System
- Part: Lever
- Part number: 050287501
- Condition: Out Of Position
- Location: Rt Elevator
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 7155 - BDL - ELEVATOR CONTROL IS EXTREMELY MUSHY, VERY NON RESPONSIVE.  HAD TO USE EXCESSIVE FORCE ON THE TAKEOFF ROLL.  MAINTENANCE FOUND RIGHT ELEVATOR CABLE TENSION REGULATOR OUTPUT ARM OFF.  REINSTALLED PER CMM 27-10, OPS CHECK GOOD.  (M)
